Review of Lupton, D. ed.: 'Risk and sociocultural theory'

6, P., 2001. Review of Lupton, D. ed.: 'Risk and sociocultural theory'. Journal of Risk Research, 4 (1), pp. 105-108.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Risk Research
Creators: 6, P.
Date: 2001
Volume: 4
Number: 1
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:49
Last Modified: 19 Oct 2015 14:23
URI: http://irep.ntu.ac.uk/id/eprint/3247

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year